# SDR NWAA70065513

- Difficulty date: January 6, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Aircraft time: 58,324 hours, 24,217 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN NR 2 PYLON OUTBOARD SKIN AT NAC STA 144.  REPAIRED PER EA 55-208680.
